Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 151, NWS Fort Worth, TX

May 30, 2012Collin County, Cooke County, Denton County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 30, 2012, 10:31 AM CDT for Collin County, Cooke County, Denton County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 10:31 AM CDT (15:31 UTC)
Expired
May 30, 2012, 11:15 AM CDT
In force
44 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Cooke County, TX, Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 10:33 AM CDTHAIL 0.75Aubrey, TXREPORTED IN AUBREY
May 30, 10:40 AM CDTHAIL 11 S Krugerville, TXDIME TO QUARTER SIZED HAIL FELL FOR SEVERAL MINUTES AT THE INTERSECTION OF HWY 377 AND INDUSTRIAL PARK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 3.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-517 J/kg
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
416 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

885 
WUUS54 KFWD 301531
SVRFWD
TXC085-097-121-301630-
/O.NEW.KFWD.SV.W.0151.120530T1531Z-120530T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 AM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1130 AM CDT

* AT 1030 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9       
  MILES SOUTH OF LINDSAY...MOVING SOUTHEAST AT 10 MPH. ANOTHER       
  SEVERE STORM WAS LOCATED NEAR AUBREY MOVING SOUTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SANGER AROUND 1125 AM...
  RAY ROBERTS PARK JOHNSON BRANCH AND RAY ROBERTS PARK ISLE DU BOIS
  AROUND 1130 AM...
  CROSS ROADS AROUND 1040 AM...
  LITTLE ELM AROUND 1050 AM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 492...
I-35W BETWEEN MILE MARKERS 83 AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3351 9694 3342 9694 3340 9675 3335 9665
      3313 9667 3301 9683 3322 9714 3351 9741
      3367 9726
TIME...MOT...LOC 1530Z 317DEG 9KT 3351 9725

$$


85/NH
3 follow-up statements
544 
WWUS54 KFWD 301551
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1051 AM CDT WED MAY 30 2012

TXC085-097-121-301630-
/O.CON.KFWD.SV.W.0151.000000T0000Z-120530T1630Z/
DENTON TX-COLLIN TX-COOKE TX-
1051 AM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR SOUTHEASTERN COOKE...NORTHWESTERN COLLIN AND NORTHEASTERN DENTON
COUNTIES...

AT 1052 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES 
EAST OF LINCOLN PARK...MOVING SOUTHEAST AT 20 MPH. ANOTHER SEVERE 
THUNDERSTORM WAS LOCATED NEAR VALLEY VIEW AND WAS ALSO MOVING TO THE 
SOUTHEAST AT 20 MPH. 


THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE LEWISVILLE AROUND 1100 AM CDT...
  FRISCO AND THE COLONY AROUND 1110 AM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 491...
I-35W BETWEEN MILE MARKERS 83 AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3351 9694 3342 9694 3340 9675 3335 9665
      3313 9667 3301 9683 3322 9714 3345 9734
      3357 9709
TIME...MOT...LOC 1552Z 321DEG 19KT 3321 9689

$$


85/NH
950 
WWUS54 KFWD 301603
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1103 AM CDT WED MAY 30 2012

TXC097-301613-
/O.CAN.KFWD.SV.W.0151.000000T0000Z-120530T1630Z/
COOKE TX-
1103 AM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COOKE COUNTY IS
CANCELLED...

LAT...LON 3342 9693 3340 9675 3335 9665 3313 9667
      3301 9683 3322 9714 3343 9732
TIME...MOT...LOC 1603Z 323DEG 22KT 3338 9708

$$

TXC085-121-301630-
/O.CON.KFWD.SV.W.0151.000000T0000Z-120530T1630Z/
DENTON TX-COLLIN TX-
1103 AM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR NORTHWESTERN COLLIN AND NORTHEASTERN DENTON COUNTIES...

AT 1103 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES 
WEST OF RAY ROBERTS PARK ISLE DU BOIS...MOVING SOUTHEAST AT 25 MPH. 
QUARTER SIZED HAIL WAS REPORTED NEAR KRUGERVILLE AROUND 1040 AM CDT. 

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PILOT POINT AROUND 1110 AM CDT...
  AUBREY AND DENTON AROUND 1120 AM CDT...
  KRUGERVILLE AROUND 1125 AM CDT...
  LINCOLN PARK...CROSS ROADS...OAK POINT AND LITTLE ELM AROUND 1130
  AM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 468 AND 483...
I-35W BETWEEN MILE MARKERS 83 AND 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3342 9693 3340 9675 3335 9665 3313 9667
      3301 9683 3322 9714 3343 9732
TIME...MOT...LOC 1603Z 323DEG 22KT 3338 9708

$$


85/NH
429 
WWUS54 KFWD 301615
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 AM CDT WED MAY 30 2012

TXC085-121-301624-
/O.CAN.KFWD.SV.W.0151.000000T0000Z-120530T1630Z/
DENTON TX-COLLIN TX-
1115 AM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COLLIN AND
NORTHEASTERN DENTON COUNTIES IS CANCELLED...

THE STORM HAS WEAKENED BELOW SEVERE LEVELS...BUT SMALL HAIL AND 
GUSTY WINDS ARE POSSIBLE. 

LAT...LON 3342 9693 3340 9675 3335 9665 3313 9667
      3301 9683 3322 9714 3343 9732
TIME...MOT...LOC 1614Z 321DEG 19KT 3312 9680

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 7:55 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 30, 7:55 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
755 AM CDT WED MAY 30 2012

.UPDATE...
QUICK UPDATE TO REMOVE THE SEVERE THUNDERSTORM WATCH. STILL EXPECT
STORMS THROUGH DAY WITH THE BEST CHANCES THIS AFTERNOON AND EVENING
ON A NORTHWARD MOVING OUTFLOW BOUNDARY.

79

&&

.AVIATION...
/12Z TAFS/

EARLY MORNING CONVECTION HAS LEFT THE WIND FIELD IN THE METROPLEX
QUITE A MESS BUT THIS SHOULD SETTLE DOWN OVER THE NEXT HOUR OR SO.
WILL PREVAIL ESE WINDS THROUGH THE MID MORNING HOURS WITH A
GRADUAL SHIFT TO THE SOUTHEAST. WHILE THE ATMOSPHERE WAS WORKED
OVER A BIT FROM EARLIER CONVECTION IT WILL HAVE LITTLE TROUBLE
DESTABILIZING THIS AFTERNOON AND ANOTHER ROUND OF STRONG TO SEVERE
CONVECTION IS EXPECTED AGAIN TONIGHT. THUNDERSTORMS SHOULD DEVELOP
LATE THIS AFTERNOON AND EVENING ACROSS SOUTHERN OKLAHOMA AND
NORTHWEST TEXAS. HIGH RESOLUTION GUIDANCE BRINGS THIS CONVECTION
SOUTHEASTWARD INTO NORTH TEXAS BY SUNSET. WILL HAVE A TEMPO FOR
THUNDERSTORMS BETWEEN 2-5Z IN THE METROPLEX ALTHOUGH TIMING MAY
NEED TO BE ADJUSTED. THUNDERSTORMS SHOULD ORGANIZE INTO A COMPLEX
ACROSS SOUTHERN OKLAHOMA AND MOVE SOUTHEAST ACROSS NORTH TEXAS
OVERNIGHT. THERE WILL BE A DAMAGING WIND AND HAIL THREAT WITH ANY
STORMS THAT DEVELOP. CONVECTION SHOULD MOVE SOUTHEAST OF THE AREA
DURING THE DAY THURSDAY AS A COLD FRONT MOVES THROUGH. WINDS WILL
SHIFT TO THE NORTH BEHIND THE FRONT BY MIDDAY THURSDAY.

DUNN

&&

.PREV DISCUSSION... /ISSUED 346 AM CDT WED MAY 30 2012/
A COMPLEX OF THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST OUT OF
SOUTHERN OKLAHOMA EARLY THIS MORNING. MID LEVEL INSTABILITY WILL
REMAIN HIGH AND RESULT IN THE SOME SEVERE STORMS. THE PRIMARY
HAZARD FROM THESE STORMS WILL BE LARGE HAIL SINCE THEY WILL REMAIN
NORTH OF A STRONG OUTFLOW BOUNDARY. THE OUTFLOW BOUNDARY SHOULD
BEGIN TO LOOSE ITS SOUTHWARD PUSH LATER THIS MORNING AND RETREAT
NORTHWARD THROUGH THE DAY AS SURFACE LOW PRESSURE DEEPENS ACROSS
THE CENTRAL AND SOUTHERN HIGH PLAINS. THE OUTFLOW BOUNDARY SHOULD
BE A SOURCE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND THIS EVENING. HIGH INSTABILITY AND FAVORABLE WIND SHEAR WILL
RESULT IN SOME SUPERCELL STORMS WITH A POTENTIAL FOR HAIL...
DOWNBURST WINDS AND EVEN SOME ISOLATED TORNADOES AS SURFACE WINDS
BACK WITH THE RETREATING BOUNDARY. THE MOST LIKELY AREA FOR SEVERE
STORMS THIS AFTERNOON AND THIS EVENING WILL BE NORTH OF THE
INTERSTATE 20 CORRIDOR...BUT THE THREAT AREA WILL ALL HINGE ON HOW
FAR NORTH THE OUTFLOW BOUNDARY RETREATS.

ANOTHER COMPLEX OF STORMS IS LIKELY TO FORM IN OKLAHOMA TONIGHT AS
A SHORT WAVE TROUGH MOVES ACROSS THE CENTRAL PLAINS AND ALLOWS A
COLD FRONT TO PROPAGATE SOUTHWARD. THE BEST CHANCE OF STORMS
OVERNIGHT WILL BE ACROSS THE NORTHEAST ZONES WITH STORM CHANCES
SHIFTING TO THE EAST/SOUTHEAST ON THURSDAY. SEVERE THUNDERSTORMS
WILL REMAIN POSSIBLE OVERNIGHT/THURSDAY. THUNDERSTORM CHANCES WILL
END FROM NORTHWEST TO SOUTHEAST THURSDAY AS DRIER AND MORE STABLE
AIR MOVES IN BEHIND THE COLD FRONT.

UPPER LEVEL HIGH PRESSURE WILL BUILD OVER THE WESTERN CONUS LATE IN
THE WEEK THROUGH THE WEEKEND AND KEEP NORTH TEXAS IN NORTHWEST
FLOW ALOFT. OVERALL THE FORECAST SHOULD BE DRY FROM THURSDAY NIGHT
THROUGH EARLY NEXT WEEK. HOWEVER...THERE IS A CHANCE FOR A FEW
STORMS THAT DEVELOP ON THE HIGH PLAINS FRIDAY NIGHT TO REACH THE
NORTHWEST ZONES SATURDAY. FOR NOW WE WILL KEEP SATURDAY POPS AT
10 PERCENT BUT WILL HAVE TO KEEP A CLOSE EYE ON THIS OVER THE NEXT
COUPLE OF DAYS.

WARM TEMPERATURES WILL CONTINUE TODAY WITH AFTERNOON HIGHS MAINLY
IN THE LOWER AND MIDDLE 90S. TEMPERATURES THURSDAY AND FRIDAY WILL
BE CONSIDERABLY COOLER WITH HIGHS GENERALLY IN THE 80S AND LOWS IN
THE 50S AND 60S. BUILDING UPPER LEVEL HIGH PRESSURE AND INCREASING LOW
LEVEL MOISTURE WILL RESULT IN WARM AND HUMID CONDITIONS EARLY
NEXT WEEK WITH HIGHS IN THE 90S.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  94  73  84  61  84 /  30  40  30  10  10
WACO, TX              93  73  86  62  86 /  10  20  30  20   5
PARIS, TX             90  69  82  56  79 /  40  70  40  10  10
DENTON, TX            93  72  83  59  82 /  30  40  30  10  10
MCKINNEY, TX          94  71  84  57  80 /  30  50  30  10  10
DALLAS, TX            95  73  84  61  82 /  30  40  30  10  10
TERRELL, TX           94  72  85  59  80 /  30  50  30  10  10
CORSICANA, TX         93  72  86  62  81 /  20  30  30  20  10
TEMPLE, TX            93  72  86  63  87 /  10  20  30  20   5
MINERAL WELLS, TX     96  70  84  56  83 /  30  30  30  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

91/79
Hazardous weather outlook, May 30, 3:57 AM CDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
357 AM CDT WED MAY 30 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
357 AM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING MAINLY ALONG THE RED RIVER. FARTHER SOUTH...THERE IS A
SLIGHT RISK OF THUNDERSTORMS GENERALLY ALONG AND NORTH OF
INTERSTATE 20. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
A NORTHWARD MOVING BOUNDARY BY LATE AFTERNOON NEAR THE RED RIVER.
ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN OKLAHOMA.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY
STORMS THAT DEVELOP...HOWEVER THERE WILL BE A TORNADO THREAT
ESPECIALLY NEAR THE NORTHWARD MOVING BOUNDARY. THIS TORNADO THREAT
MAY BE MAXIMIZED NEAR THE RED RIVER BY THIS EVENING. RESIDENTS OF
NORTH TEXAS SHOULD REMAIN VIGILANT OF RAPIDLY CHANGING WEATHER
CONDITIONS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS OF
NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS
GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE
THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH
DAMAGING WINDS THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON THROUGH
LATE TONIGHT ACROSS MUCH OF NORTH TEXAS. AREAS GENERALLY NORTH OF
INTERSTATE 20 AND EAST OF INTERSTATE 35 WILL BE MOST IMPACTED.

DUNN

In the hours before

Special weather statement, May 30, 9:46 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 AM CDT WED MAY 30 2012

TXZ103-104-119-301515-
DALLAS TX-DENTON TX-COLLIN TX-
946 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN COLLIN COUNTY
  NORTHWESTERN DALLAS COUNTY
  SOUTHEASTERN DENTON COUNTY

AT 946 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER LEWISVILLE...MOVING SOUTHEAST AT 30 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3311 9672 3297 9659 3274 9682 3296 9703
      3298 9703 3298 9706 3306 9713 3318 9697
TIME...MOT...LOC 1446Z 315DEG 26KT 3305 9697

85/NH
Local storm report, May 30, 9:48 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
948 AM CDT WED MAY 30 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 AM     TSTM WND DMG     VALLEY VIEW             33.48N  97.17W
05/30/2012                   COOKE              TX   PUBLIC

            ELECTRIC POLES AND LOTS OF TREE LIMBS KNOCKED DOWN IN
            SOUTHERN VALLEY VIEW NEAR LONE OAK ROAD. ALSO METAL FROM
            BARNS BLOWN OFF.
Local storm report, May 30, 9:51 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 AM CDT WED MAY 30 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HAIL             AUBREY                  33.30N  96.98W
05/30/2012  E1.25 INCH       DENTON             TX   PUBLIC

            DIME TO QUARTER SIZED HAIL WITH OCCASIONAL SLIGHTLY
            LARGER SIZED HAIL WAS REPORTED IN AUBREY.
Local storm report, May 30, 10:12 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1012 AM CDT WED MAY 30 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     SHERMAN                 33.63N  96.57W
05/28/2012                   GRAYSON            TX   LAW ENFORCEMENT

            NUMEROUS TREES AND LIMBS DOWN MAINLY ALONG HWY 75
            CORRIDOR FROM SHERMAN TO VAN ALSTYNE. SOME 20 INCHES IN
            DIAMETER.
Special weather statement, May 30, 10:22 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1022 AM CDT WED MAY 30 2012

TXZ103-104-301545-
DENTON TX-COLLIN TX-
1022 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COLLIN COUNTY
  NORTHEASTERN DENTON COUNTY

AT 1022 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF SANGER...MOVING EAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE AUBREY...CELINA...CROSS
ROADS...KRUGERVILLE...PILOT POINT...PROSPER AND RAY ROBERTS PARK ISLE
DU BOIS.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3342 9706 3342 9685 3340 9683 3340 9668
      3318 9669 3322 9715 3343 9712 3342 9707
TIME...MOT...LOC 1522Z 290DEG 25KT 3335 9706
Special weather statement, May 30, 10:25 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 AM CDT WED MAY 30 2012

TXZ092-301600-
COOKE TX-
1025 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COOKE COUNTY

AT 1025 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF GAINESVILLE...MOVING EAST
AT 35 MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3363 9695 3342 9710 3343 9733 3347 9738
      3364 9732
TIME...MOT...LOC 1525Z 288DEG 31KT 3351 9725

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:10 PM CDTSpecial Weather StatementFWDMontague35 min
May 29, 8:37 PM CDTSpecial Weather StatementFWDDenton23 min
May 29, 8:57 PM CDTSevere Thunderstorm WarningFWDDenton, Wise47 min
May 29, 9:04 PM CDTSevere Thunderstorm WarningFWDYoung56 min
May 29, 9:57 PM CDTSevere Thunderstorm WarningFWDJack, Young40 min
May 29, 11:08 PM CDTHigh Wind WarningFWDCollin, Dallas, Denton, Ellis, Hunt, Jack and 7 more112 min
May 30, 12:49 AM CDTSevere Thunderstorm WarningFWDFannin, Grayson29 min
May 30, 1:04 AM CDTSpecial Weather StatementFWDCooke, Denton, Montague, Wise26 min
May 30, 1:07 AM CDTSpecial Weather StatementFWDLamar23 min
May 30, 1:26 AM CDTSpecial Weather StatementFWDCooke, Grayson34 min
May 30, 1:32 AM CDTSevere Thunderstorm WarningFWDCooke, Grayson58 min
May 30, 1:40 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt35 min
May 30, 2:22 AM CDTSevere Thunderstorm WarningFWDCooke, Denton53 min
May 30, 2:24 AM CDTSpecial Weather StatementFWDHopkins36 min
May 30, 3:14 AM CDTSpecial Weather StatementFWDCollin31 min
May 30, 3:26 AM CDTSevere Thunderstorm WarningFWDCollin35 min
May 30, 3:29 AM CDTSpecial Weather StatementFWDCooke31 min
May 30, 3:53 AM CDTSpecial Weather StatementFWDCooke37 min
May 30, 3:55 AM CDTSpecial Weather StatementFWDRockwall35 min
May 30, 4:01 AM CDTSpecial Weather StatementFWDJack, Wise29 min
May 30, 4:28 AM CDTSpecial Weather StatementFWDCollin32 min
May 30, 4:32 AM CDTSevere Thunderstorm WarningFWDJack, Wise58 min
May 30, 5:01 AM CDTSpecial Weather StatementFWDCollin, Rockwall29 min
May 30, 5:03 AM CDTSpecial Weather StatementFWDVan Zandt27 min
May 30, 5:09 AM CDTSpecial Weather StatementFWDParker36 min
May 30, 5:18 AM CDTSevere Thunderstorm WarningFWDParker57 min
May 30, 5:33 AM CDTSpecial Weather StatementFWDKaufman, Rockwall27 min
May 30, 6:13 AM CDTSpecial Weather StatementFWDJohnson32 min
May 30, 7:00 AM CDTSpecial Weather StatementFWDJohnson30 min
May 30, 9:46 AM CDTSpecial Weather StatementFWDDallas29 min
May 30, 10:22 AM CDTSpecial Weather StatementFWDDenton23 min
May 30, 10:25 AM CDTSpecial Weather StatementFWDCooke35 min
May 30, 10:35 AM CDTSpecial Weather StatementFWDDallas25 min
May 30, 11:17 AM CDTSpecial Weather StatementFWDCooke28 min
May 30, 12:21 PM CDTSpecial Weather StatementFWDDallas, Rockwall24 min
May 30, 12:44 PM CDTSpecial Weather StatementFWDCollin31 min
May 30, 1:21 PM CDTSpecial Weather StatementFWDCollin24 min
May 30, 1:43 PM CDTSpecial Weather StatementFWDDallas32 min
May 30, 1:51 PM CDTSpecial Weather StatementFWDDallas24 min
May 30, 3:13 PM CDTSevere Thunderstorm WarningFWDCollin, Denton47 min
May 30, 3:58 PM CDTSpecial Weather StatementFWDRockwall32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.